# SDR HEEA967157

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5019F
- Make and model: Bell 206L-1
- Aircraft serial: 45244
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Link Assy
- Part number: 206033554101
- Condition: Bearing Worn
- Location: M/R Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK ASSY TOP BEARING WORN.
